Kneading theory for a family of circle maps with one discontinuity

Translated title of the contribution: Kneading theory for a family of circle maps with one discontinuity

Research output: Contribution to journalArticleResearch

Translated title of the contributionKneading theory for a family of circle maps with one discontinuity
Original languageMultiple languages
Pages (from-to)11-22
JournalActa Mathematica Universitatis Comenianae
Volume65
Publication statusPublished - 1 Jan 1996

Cite this